In celebration of the 75th birthday of Professor Anatoly Yagola

Alifanov, O, Beilina, L, Nho Hao, D et al. (24 more authors) (2020) In celebration of the 75th birthday of Professor Anatoly Yagola. Journal of Inverse and Ill-posed Problems, 28 (5). pp. 617-619. ISSN 0928-0219

Metadata

Authors/Creators:
  • Alifanov, O
  • Beilina, L
  • Nho Hao, D
  • Dulikravich, G
  • Engl, H
  • Hasanov, A
  • Hofmann, B
  • Kabanikhin, S
  • Klibanov, M
  • Kuramshina, G
  • Lesnic, D ORCID logo https://orcid.org/0000-0003-3025-2770
  • Lukyanenko, D
  • Nashed, Z
  • Nefedov, N
  • Reginska, T
  • Romanov, V
  • Sadovnichy, V
  • Scherzer, O
  • Sebu, C
  • Shishlenin, M
  • Shkalikov, A
  • Sultanaev, Y
  • Tikhonravov, A
  • Tyrtyshnikov, E
  • Vasin, V
  • Wang, Y
  • Yamamoto, M
Copyright, Publisher and Additional Information: © 2020 Walter de Gruyter GmbH, Berlin/Boston. This is an author produced version of an editorial published in Journal of Inverse and Ill-posed Problems. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 30 October 2020
  • Published: 1 November 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Aug 2021 13:05
Last Modified: 30 Oct 2021 00:39
Status: Published
Publisher: De Gruyter
Identification Number: https://doi.org/10.1515/jiip-2020-0134
Related URLs:

Share / Export

Statistics